Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

An explicit sixth-order Runge-Kutta formula


Author: H. A. Luther
Journal: Math. Comp. 22 (1968), 434-436
DOI: https://doi.org/10.1090/S0025-5718-68-99876-1
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. Butcher, "On Runge-Kutta processes of high order," J. Austral. Math. Soc., v. 4, 1964, pp. 179-194. MR 29 #2972. MR 0165692 (29:2972)
  • [2] J. C. Butcher, "On the attainable order of Runge-Kutta methods," Math. Comp., v. 19, 1965, pp. 408-417. MR 31 #4180. MR 0179943 (31:4180)
  • [3] H. A. Luther, "Further explicit fifth-order Runge-Kutta formulas," SIAM Rev., v. 8, 1966, pp. 374-380. MR 34 #3796. MR 0203949 (34:3796)
  • [4] H. A. Luther & H. P. Konen, "Some fifth-order classical Runge-Kutta formulas," SIAM Rev., v. 7, 1965, pp. 551-558. MR 32 #1909. MR 0184437 (32:1909)
  • [5] L. D. Gates, Jr., "Numerical solution of differential equations by repeated quadratures," SIAM Rev., v. 6, 1964, pp. 134-147. MR 29 #6626. MR 0169376 (29:6626)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99876-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society